# SDR COMA9610073

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120168
- System (JASC): 3150 · Central Warning
- Part: Connector
- Condition: Loose
- Location: Elev Trim
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF TRIM AURAL WARNING SOUNDED WHEN POWER ADVANCED FOR TAKEOFF.  REPLACED LOOSE WIRING CONNECTIONS AT ELEVATOR TRIM PROXIMITY SENSORS.
